How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask V. Yetimyan M.D. Your Own Question
V. Yetimyan   M.D.
V. Yetimyan M.D., Doctor
Category: Health
Satisfied Customers: 2829
Experience:  Physician for 20 years with experience in hospital patient care.
616192
Type Your Health Question Here...
V. Yetimyan M.D. is online now
A new question is answered every 9 seconds

side effects of going off of protonix

Customer Question

my fiancee stopped taking protonix about 3 months ago, and he has now been getting migrane headaches quite often, could that be a side effect
Submitted: 10 years ago.
Category: Health
Expert:  V. Yetimyan M.D. replied 10 years ago.

Headache is one of the side effect of the Protonix. For more information please click the links below:


http://www.drugdigest.org/DD/DVH/Uses/0,3915,550023%7CProtonix,00.html#sideEffects


http://www.drugdigest.org/DD/DVH/Uses/0,3915,550023%7CProtonix,00.html



Please click the green accept button if my answer is helpful to you. A positive feedback rating and a bonus would be encouraging. If you have any further questions please feel free to ask. Take care , Dr.Yetimyan.